# SDR SWAA2023112815146

- Difficulty date: October 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRINGER CLIP ON STR 3 BTW BS986.5 AND BS1006 RH SIDE 2023-661469<[01] REPLACED STRINGER CLIP ON STR 3 BTW BS986.5 AND BS1006 RH SIDE I.A.W SOPM 20-50-01 REV. 38;[02] REPLACED STRINGER CLIP ON STR 3 BTW BS986.5 AND BS1006 RH SIDE I.A.W SOPM 20-50-01 REV. 38
